MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 14 182CM; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 14 182CM; WIRE, GUIDE, CATHETER
Model Number M001468050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject device guidewire was completely detached from the rest of the wire while loading into the microcatheter system.The detached tip was safely removed from the patient.The physician replaced it with a different wire, and completed the procedure without clinical consequences to the patient.
 
Event or Problem Description
It was reported that the subject device guidewire was completely detached from the rest of the wire while loading into the microcatheter system.The detached tip was safely removed from the patient.The physician replaced it with a different wire and completed the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
Section b1 product problem: corrected - remove product problem.Section h1 type of reportable event: corrected - remove malfunction.Based on the results of the dhr (device history record) review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.During analysis, the returned device was visually inspected and no anomaly was noted.The entire length of the guidewire was intact and there was no indication of a break present.It was also noted an unknown device measuring 3cm, which was not a stryker product was also returned with the subject guidewire.It is probable this unknown device was attached to the subject guidewire during preparation and detached as outlined in the event description during loading into the microcatheter.Additional questions were asked regarding this unknown device, but no response has been received to date.A functional test was performed, and the subject guidewire was inserted through a demonstration sl-10 microcatheter and advanced through the distal tip without friction.Additional information provided by the customer indicated that there was no allegation against the microcatheter and the physician thinks the microcatheter performed as intended.The detached tip was safely removed from the patient and different wires were used to complete the procedure.Based on analysis of the returned subject guidewire, the as reported ' guidewire distal tip broken/fractured during use' was not confirmed as there was no evidence of either the alleged issue(s) or any defect which could have contributed to the event.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TRANSEND EX 14 182CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
CS  20101
MDR Report Key10898607
Report Number3008853977-2020-00035
Device Sequence Number19166608
Product Code DQX
UDI-Device Identifier08714729187332
UDI-Public08714729187332
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K934122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberM001468050
Device Catalogue NumberM001468050
Device Lot Number24203600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2020
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN MANFACTURER)